Research Repository

New inequalities of Hermite-Hadamard type for HA-convex functions

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2018) New inequalities of Hermite-Hadamard type for HA-convex functions. Journal of Numerical Analysis and Approximation Theory, 47 (1). 26 - 41. ISSN 2457-6794

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; convex function; special means
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Dec 2018 03:31
Last Modified: 12 Feb 2019 03:46
URI: http://vuir.vu.edu.au/id/eprint/37802
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar